# SDR AALA2020080769002

- Difficulty date: July 20, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,657 hours, 5,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SEAT TRACK AT FR20 AND BL -Y1292, MEASURING L=1.48 IN, W=0.63 IN, D=0.049 IN. REPLACED SEAT TRACK WITH MODIFIED PART IAW A321 SRM 51-42-11-801 AND DRAWINGS D53110920 AND D53110984.
